# SDR USAA002221

- Difficulty date: November 15, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 53,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .25 INCH LONG, STATION 83.5, 10 INCHES LEFT OF C/L FORWARD OF CENTER WINDSHIELD.  INSTALLED FILLER AND DOUBLER PER SRM 53-04 FIG 38 SHT 23.  (M)
